Inthiswork,we establish a Wirtinger type inequality which gives the relation between the integral of square of its any order derivative via Taylor's formula. Then,we provide a similar inequality for mappings that are elements of Lr space with r > 1. Also, we indicate that special cases of these inequalities give some results presented in the earlier works.
"Wirtinger type inequalities for higher order differentiable functions,"
Turkish Journal of Mathematics: Vol. 44:
3, Article 3.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss3/3